# SDR YENA2022072100678

- Difficulty date: July 18, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 3,160 hours, 466 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Control Valve
- Part number: 1806D000002
- Part serial: 180617499
- Condition: Failed
- Location: 24hb
- Part time: 3,229 hours, 476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(ETOPS)FLT# 44, LGW-JFK. TEMP CTL 1 CLASS 2 MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 4) FAULT(S) INDICATED BY TEMP CTL 1 (2) ); ITEM PLACED ON MEL 21-00-00, CAT'C', PER MCC ACKEEM, MDDR 479640, MX4 UPDATED AND PLACARD INSTALLED. REMOVED AND REPLACED PACK 2 FLOW CONTROL VALVE IAW AMM 21-51-51. OPS CHK OK. MDDR 479640 CLEARED. (SUPPLEMENTAL INFORMATION)
